# SDR QXEA2014121301073

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 17,957 hours, 19,228 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0174
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE SELECTED DOWN, GREEN LIGHTS INDICATED 3 RED AND GEAR HANDLE REMAINED ILLUMINATED.  PERFORMED MISSED APPROACH AND GEAR RETRACTED NORMALLY.   ATTEMPTED SECOND NORMAL EXTENSION WITH SAME RESULTS, 3 RED AND GEAR HANDLE ILLUMINATED.  PERFORMED ALTERNATE GEAR EXTENSION RESULTING IN GOOD GEAR EXTENSION AND LOCKED. LANDING UNEVENTFUL.  INITIALLY UNABLE TO DUPLICATE, AS PRECAUTION R & R LG CONTROL PANEL IAW AMM 32-31-01-000-801 AND 32-31-01-400-801.  DURING LG FUNCTIONAL TEST, DISCREPENCY DUPLICATED.  PERFORMED RESISTANCE CHECK OF SELECTOR VALVE SOLENOIDS FOUND EXTEND SIDE OPEN.  R & R LG SELECTOR VALVE IAW AMM 32-31-06-000-801 AND 32-31-06-400-801.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
